# SDR 2010FA0000628

- Difficulty date: June 15, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N50CR
- Make and model: Rkwell NA265
- Aircraft serial: 28701
- Engine: Pwa JT12A6
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 7,210 hours, 5,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((KI2R))  IN THE PROCESS OF ACCOMPLISHING A PRE-FLIGHT INSPECTION, THE TECH FOUND CRACKING AS THE RESULT OF INNER-GRANULAR CORROSION ON THE DOOR IN THE AREA OTBD OF THE LWR DOOR STOP.  PROBABLE CAUSE IS ACFT AGE AND NR OF LANDINGS.  RECOMMEND DETAILED INTERNAL AND EXTERNAL VISUAL INSP OF THE ENTIRE AREA AT EACH 150 HR INSP, LOOKING FOR PAINT CONDITION AND ANY EVIDENCE OF SKIN DEFORMATION OR BULGING, ESPECIALLY AROUND RIVETS.  SHOULD BE MADE AWARE TO LOOK THIS AREA OVER CAREFULLY WHEN THEY ACCOMPLISH THEIR PRE-FLIGHT INSPECTIONS.
